# SDR KPVA200020

- Difficulty date: February 17, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N803WP
- Make and model: Dhav DHC8103
- Aircraft serial: 141
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fairing
- Condition: Debonded
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NACELLE TAIL INBOARD FAIRING DISBONDED ON EXTERNAL SURFACE AT STATION XN250.  REPAIRED DISBONDING IAW DHC-8 RD 8-54-0153.  (M)
